# SDR REXA2012060600815

- Difficulty date: June 6, 2012
- Submitted: June 7, 2012
- Operation: Air carrier
- Aircraft: N8783E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7783
- Aircraft time: 20,652 hours, 18,147 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Failed
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANTS EMERGENCY FLASH LIGHT BATTERY FAILS "RED" LED TEST.  REMOVED AND REPLACED FLIGHT ATTENDANTS EMERGENCY FLASHLIGHT BATTERY OP'S CHECK GOOD IAW AMM 25-61-00.
